# SDR USAA2014032100005

- Difficulty date: March 21, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILING EPSU INTERNAL LOAD FWD LT.  RESET EPSU FWD LT & OPERATIONS CHECKED GOOD IAW AMM 33-51-00-710-001.
